# SDR SWAA2012020201545

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,262 hours, 47,017 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Part serial: 03315R8422
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R1 WINDOW ARCED DURNG DESCENT THEN IT CRACKED.  REMOVED AND REPLACED R1 WINDOW PER MM.
